Items where Author is "Gough, J"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 10.

Journal article

GOUGH, J., BELAVKIN, V.P. and SMOLYANOV, O.G., 2005. Hamilton-Jacobi-Bellman equations for quantum optimal feedback control. Journal of Optics B: Quantum and Semiclassical Optics, 7 (10). ISSN 1464-4266

GOUGH, J., 2005. Quantum flows as Markovian limit of emission, absorption and scattering interactions. Communications in Mathematical Physics, 254 (2), pp. 489-512. ISSN 0010-3616

GOUGH, J. and SOBOLEV, A., 2004. Continuous measurement of canonical observables and limit stochastic Schrodinger equations. Physical Review A, 69 (3). ISSN 1050-2947

GOUGH, J., 2004. Holevo-ordering and the continuous-time limit for open Floquet dynamics. Letters in Mathematical Physics, 67 (3), pp. 207-221. ISSN 0377-9017

GOUGH, J., 2004. Spectral decomposition of wide-sense stationary quantum random processes. Doklady Mathematics, 70 (1), pp. 644-647. ISSN 1064-5624

GOUGH, J. and SOBOLEV, A., 2004. Stochastic Schrodinger equations as limit of discrete filtering. Open Systems and Information Dynamics, 11 (3), pp. 235-255. ISSN 1230-1612

GOUGH, J., 2004. The open XY model. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7 (3), pp. 473-483. ISSN 0219-0257

GOUGH, J., 2003. Quantum white noises and the master equation for Gaussian reference states. Russian Journal of Mathematical Physics, 10 (2), pp. 142-148. ISSN 1061-9208

HANAN, W.G., GOUGH, J. and HEFFERNAN, D.M., 2001. Left-sided multifractality in a binary random multiplicative cascade. Physical Review E, 6301 (1). ISSN 1063-651X

GOUGH, J., 2001. Non-commutative Markov Approximations. Doklady Mathematics, 64 (1), pp. 112-116.

This list was generated on Sat Dec 7 11:17:16 2019 UTC.